# SDR CALA2025010601789

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 87,213 hours, 11,313 cycles
- Engine: Pwa PW4090
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 764224A
- Part serial: H0508
- Condition: Faulted
- Location: Nr 2 Eng Oil
- Part time: 85,833 hours, 11,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN NO 2 ENGINE OIL PRESSURESNAPSHOT AHM CREW WAS DEBRIEF THIS IS AN UPDATE FROM TURN OVER SHIFT DEBRIEFING THAT THE RIGHT OIL PRESSURE CAUTION IN FLIGHT WITH CORRESPONDING RIGHT LOW PRESSURE INDICATION ALONG WITH 0 OIL QTY SHOWING, OCCURED AT 40,000 FEET APPROX. ALTITUDE APPROX 45 MINS INTO FLIGHT.  ENG LIMIT EXCEEDANCE REPORT AS PER CAPT. T/1828-03JAN25 (MCO-ORD DIVERTED TO ATL). ENG2 SN. 222151 (TSI= 6367, CSI=1554CYC). IFSD DUE TO OIL PRESS PRESS. "Z ERO" ALONG WITH OIL PRESS ENG R CAUTION, FOLLOWED FM, SHUTDOWN E NGINE, OIL QTY IND. 0 WHEN THROTTLE AT IDLE. DURING WIND MI LLING DID NOT NOTICE OIL PRESS. OIL QTY RECOVERED TO 18 RT ENGIN E AND  21 ON LEFT ENG. AFTER LANDING AT THE GATE. WHQLM-EMC ARSH AD. 04JAN25 IFSD ENGINE DATA REPORT PAGE PHOTOS R&R ENGINE OIL PRESSURE TRANSMITTER IAW AMM 79-31-01. VERIFIED E2 OIL TANK IS FULL.  PERFORMED E2 DRY MOTOR AND FOUND OIL QTY DETERIORATES FROM FULL 22 QTS . TO ZERO, DURING DRY MOTOR AND REMAINS AT 0 UNTIL DRY MOTOR CHECK IS DISCONTINUED AND OIL LEVEL RETURNS TO 9 QTS.
